Search Results

There are 8453 results for: content related to: Optimal reinsurance–investment problem in a constant elasticity of variance stock market for jump-diffusion risk model

  1. An approach to the study of multistate insurance contracts

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 3, May/June 2013, Pages: 224–240, Joanna Dȩbicka

    Version of Record online : 29 FEB 2012, DOI: 10.1002/asmb.1912

  2. A space–time multiscale method for computing statistical moments in strongly heterogeneous poroelastic media of evolving scales

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 6, 11 May 2012, Pages: 671–706, Juarez S. Azevedo, Márcio A. Murad, Marcio R. Borges and Saulo P. Oliveira

    Version of Record online : 16 MAR 2012, DOI: 10.1002/nme.3336

  3. Parameter estimation for partially observable systems subject to random failure

    Applied Stochastic Models in Business and Industry

    Volume 29, Issue 3, May/June 2013, Pages: 279–294, Michael Jong Kim, Viliam Makis and Rui Jiang

    Version of Record online : 24 APR 2012, DOI: 10.1002/asmb.1920

  4. Fault detection for discrete-time switched singular time-delay systems: an average dwell time approach

    International Journal of Adaptive Control and Signal Processing

    Volume 27, Issue 7, July 2013, Pages: 582–609, Jinxing Lin, Shumin Fei, Zhifeng Gao and Jie Ding

    Version of Record online : 22 AUG 2012, DOI: 10.1002/acs.2329

  5. Blow-up criterion for two-dimensional magneto-micropolar fluid equations with partial viscosity

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 17, 30 November 2011, Pages: 2125–2135, Yu-Zhu Wang and Yin-Xia Wang

    Version of Record online : 17 OCT 2011, DOI: 10.1002/mma.1510

  6. Cross-layer optimisation for uplink transmission in OFDMA cellular networks with fixed relays

    European Transactions on Telecommunications

    Volume 22, Issue 6, October 2011, Pages: 296–314, Lei You, Ping Wu, Mei Song, Junde Song and Yong Zhang

    Version of Record online : 15 JUN 2011, DOI: 10.1002/ett.1480

  7. On the well-posedness of a mathematical model describing water-mud interaction

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1388–1398, Joachim Escher and Anca-Voichita Matioc

    Version of Record online : 14 SEP 2012, DOI: 10.1002/mma.2692

  8. L1 penalty and shrinkage estimation in partially linear models with random coefficient autoregressive errors

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 3, May/June 2012, Pages: 236–250, Saber Fallahpour, S. Ejaz Ahmed and Kjell A. Doksum

    Version of Record online : 15 NOV 2011, DOI: 10.1002/asmb.933

  9. Adaptive fault-tolerant backstepping control against actuator gain faults and its applications to an aircraft longitudinal motion dynamics

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 15, October 2013, Pages: 1753–1779, Qikun Shen, Bin Jiang and Vincent Cocquempot

    Version of Record online : 12 APR 2013, DOI: 10.1002/rnc.3000

  10. Stabilization of mixed tetrahedral elements at large deformations

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 2, 13 April 2012, Pages: 218–242, Ismail Caylak and Rolf Mahnken

    Version of Record online : 12 DEC 2011, DOI: 10.1002/nme.3320

  11. An integrated fault diagnosis and safe-parking framework for fault-tolerant control of nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 22, Issue 1, 10 January 2012, Pages: 105–122, Miao Du, Jake Nease and Prashant Mhaskar

    Version of Record online : 21 SEP 2011, DOI: 10.1002/rnc.1797

  12. Robust C0 high-order plate finite element for thin to very thick structures: mechanical and thermo-mechanical analysis

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 4, 27 April 2012, Pages: 429–451, O. Polit, P. Vidal and M. D'Ottavio

    Version of Record online : 28 MAR 2012, DOI: 10.1002/nme.3328

  13. Invariant formulation of phenomenological failure criteria for orthotropic sheets and optimisation of their strength

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 15, October 2012, Pages: 1842–1858, Anita Catapano, Boris Desmorat and Paolo Vannucci

    Version of Record online : 30 MAY 2012, DOI: 10.1002/mma.2530

  14. Strong solutions of 3D compressible Oldroyd-B fluids

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1423–1439, Daoyuan Fang and Ruizhao Zi

    Version of Record online : 1 OCT 2012, DOI: 10.1002/mma.2695

  15. A framework of robust fault estimation observer design for continuous-time/discrete-time systems

    Optimal Control Applications and Methods

    Volume 34, Issue 4, July/August 2013, Pages: 442–457, Ke Zhang, Bin Jiang, Vincent Cocquempot and Huaguang Zhang

    Version of Record online : 2 MAY 2012, DOI: 10.1002/oca.2031

  16. Nonstationary flow for the Navier–Stokes equations in a cylindrical pipe

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 12, August 2012, Pages: 1434–1455, Joanna Rencławowicz and Wojciech M. Zajączkowski

    Version of Record online : 9 JUN 2012, DOI: 10.1002/mma.2527

  17. Delay structure of wideband noises with application to filtering problems

    Optimal Control Applications and Methods

    Volume 34, Issue 1, January/February 2013, Pages: 69–79, Agamirza Bashirov, Zeka Mazhar, Hüseyin Etikan and Sinem Ertürk

    Version of Record online : 20 FEB 2012, DOI: 10.1002/oca.1029

  18. An explicit residual-type error estimator for Q1-quadrilateral extended finite element method in two-dimensional linear elastic fracture mechanics

    International Journal for Numerical Methods in Engineering

    Volume 90, Issue 9, 1 June 2012, Pages: 1118–1155, T. Gerasimov, M. Rüter and E. Stein

    Version of Record online : 10 APR 2012, DOI: 10.1002/nme.3363

  19. Probability-dependent gain-scheduled control for discrete stochastic delayed systems with randomly occurring nonlinearities

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 815–826, Guoliang Wei, Zidong Wang and Bo Shen

    Version of Record online : 6 MAR 2012, DOI: 10.1002/rnc.2788

  20. Multiphase double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 5, 30 March 2012, Pages: 598–620, Margherita Solci

    Version of Record online : 6 MAR 2012, DOI: 10.1002/mma.1600